# SDR HEER201910097342

- Difficulty date: October 7, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N152PH
- Make and model: Agusta AW139
- Aircraft serial: 41316
- Aircraft time: 5,834 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Part number: 3G2900V00652
- Part serial: 1355
- Condition: Leaking
- Location: Hyd System
- Part time: 5,834 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING BEFORE LANDING CHECK, MAIN GEAR FAILED TO LOCK DOWN.  EMERGENCY PROCEDURE PERFORMED,  GEAR LOCKED DOWN WITH BUTTON.  NR 2 HYDRAULIC MODULE LEAKING INTERNALLY.  MODULE TO BE REPLACED WITH SERVICEABLE.
